eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Ask question       Write review       Answered/ Unanswered       Reviews       WellConnected

Would you have Ringing in the ears (Tinnitus) when you have Toothache?





Summary: Ringing in the ears is found among people with Toothache, especially people who are female, 20-29 old, also have High blood pressure, and take medication Aspirin.

We study 13 people who have Ringing in the ears (Tinnitus) and Toothache from FDA and social media. Find out below who they are, other conditions they have and drugs they take.

You are not alone: join a mobile support group for people who have Toothache and Ringing in the ears >>>

Toothache

Toothache (tooth pain) can be treated by Ibuprofen, Hydrocodone Bitartrate And Acetaminophen, Lortab, Advil, Vicodin, Tylenol. (latest reports from Toothache 8,869 patients)

Ringing in the ears

Ringing in the ears (a ringing in the ears) has been reported by people with depression, high blood pressure, osteoporosis, high blood cholesterol, stress and anxiety.(latest reports from Ringing in the ears 19,199 patients)

On Dec, 13, 2014: 13 people who have toothache and Ringing In The Ears are studied.

Trend of Ringing in the ears in toothache reports

Gender of people who have toothache and experienced Ringing in the ears * :

FemaleMale
Ringing in the ears80.00%20.00%

Age of people who have toothache and experienced Ringing in the ears * :

0-12-910-1920-2930-3940-4950-5960+
Ringing in the ears0.00%0.00%0.00%30.00%20.00%40.00%0.00%10.00%

Severity of the symptom * :

leastmoderateseveremost severe
Ringing in the ears0.00%100.00%0.00%0.00%

Top co-existing conditions for these people * :

  1. Hypertension (1 people, 7.69%)
  2. Cardiac failure (1 people, 7.69%)
  3. Hyperthyroidism (1 people, 7.69%)

Most common drugs used by these people * :

  1. Aspirin (4 people, 30.77%)
  2. Celebrex (2 people, 15.38%)
  3. Rasilez (1 people, 7.69%)
  4. Ibuprofen (1 people, 7.69%)
  5. Amoxicillin (1 people, 7.69%)
  6. Acetaminophen (1 people, 7.69%)
  7. Hydrocodone bitartrate and acetaminophen (1 people, 7.69%)
  8. Inderal (1 people, 7.69%)

* Approximation only. Some reports may have incomplete information.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Toothache and Ringing In The Ears?

You are not alone! Join a mobile support group:
- support group for people who have Ringing In The Ears and Toothache
- support group for people who have Toothache
- support group for people who have Ringing In The Ears

Could your drug cause:

Other conditions that could cause:

Can you answer these questions (Ask a question):

More questions for: Toothache, Ringing in the ears

You may be interested at these reviews (Write a review):

  • Ringing in the ears from linzess
    I started Linzess about a month ago, taking it about every three days. It was my miracle pill, until recently when I started having ringing in my ears. I am stopping the medication in hopes that the ringing will subside.
    Reply
  • Side effects of using terazosin
    I have been on terazosin for 9 days. The ringing in my ears is unbearable, dizzy in the night if I wake up to use the bathroom, intermittent throbbing heartbeat. Also very significant is dramatic decrease in libido and difficulty achieving satisfaction. Dose started at 5 mg at night, reduced to 2 mg. at night after two days and ringing does not go away. I have permission from my doctor to discontinue use and replace with Lisinopril.
    Reply
  • Still ill after several years (1 response)
    I became ill several years ago.
    It all started with a head cold that lasted a few months and left me with Tinnitus and chronic sinusitis.

    After a nose operation and many visits to the doc and hospital, I am no closer to felling better or being cured.
    My doc gave me Beconase Aq at first and this made me very unwell, causing me fatigue which would last for a few days. I'm still searching for help.
    Reply
  • Salonpas patch relieve my toothache
    I used to slap Salonpas Plaster on my cheek in emergency before going to my dentist. So far, it did better to relieve my toothache. Simply wash my skin with soap and water and dry it well, then place the plaster on the aching spot and press it into the skin until it sticks. Based on my experience, this plaster should be worn for three days. In extreme cases, a second one may be applied. I always satisfied using this plaster
    Reply
  • Ringing in ear after kenalog injection
    After receiving a Kenalog injection, my son's left ear started a low pitch ringing after three days from the injection. Also his lower lip has quivered several times as well. This condition has lasted for nine days and I am looking for other patients who have had a similar reaction from a Kenalog injection.
    Reply

More reviews for: Toothache, Ringing in the ears

Comments from related drug studies (Check your drugs):

  • Have ringing in the ears and feel that it could not be because of sound it must be because of something else. It is to high it must be of the medicne I eat. Have even ringing in the left ear but very high in my righ. Same type of sound on both sides of the ears ringing sound. Help please? What me ...
    Reply
  • I have no ear wax. My ears stop producing wax 4 years ago after a bad case of itching, and after using prescription ear drops and going to the doctor biweekly for a month to let doctor squirt a puff of powder in each ear. After all of this no more ear wax, and I woke up with left ear stopped up, and ...
    Reply
  • I had a radiation treatment 2 summers ago to stop the function of my thyroid due to Grave's dis ease (HYPERTHYROIDISM). I went from brand name synthroidown to a generic version they was switched by my doctor to Tirosint in June 2014. I noticed mild dizziness only occasionally until about a month ago ...
    Reply
  • I had initial assessment for hearing loss. tinnitus came on after a ear and nose infection. Went after taking antibiotics on two occasions but returned after coming off antibiotics. Still awaiting referral to ENT. Noise reduced after coming off simivastatin but acceptable. Had to go back on statins ...
    Reply
  • No ear ringing until I started Lantus Solostar. My ears started ringing that night but stopped after a few minutes. The next day they rang all day long and pretty much have been doing so since I started Lantus in February 2014.
    Reply

More related studies for: Toothache, Ringing in the ears

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2014 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.